Follow
Senoussi Guesmia
Senoussi Guesmia
University of the Bahamas
Verified email at math.uzh.ch - Homepage
Title
Cited by
Cited by
Year
On the asymptotic behavior of elliptic, anisotropic singular perturbations problems
M Chipot, S Guesmia
Commun. Pure Appl. Anal 8 (1), 179-193, 2009
382009
Singular perturbations of some nonlinear problems
M Chipot, S Guesmia, A Sengouga
Journal of Mathematical Sciences (New York) 176 (6), 828-843, 2011
312011
On a class of integro-differential problems
M Chipot, S Guesmia
Commun. Pure Appl. Anal 9 (5), 1249-1262, 2010
302010
Correctors for some asymptotic problems
M Chipot, S Guesmia
Proceedings of the Steklov Institute of Mathematics 270, 263-277, 2010
262010
On a nonlinear system of PDE's arising in free convection
B Brighi, S Guesmia
25*2008
On some anisotropic, nonlocal, parabolic singular perturbations problems
M Chipot, S Guesmia
Applicable Analysis 90 (12), 1775-1789, 2011
242011
Some results on the asymptotic behavior for hyperbolic problems in cylindrical domains becoming unbounded
S Guesmia
Journal of Mathematical Analysis and Applications 341 (2), 1190-1212, 2008
242008
Some convergence results for quasilinear parabolic boundary value problems in cylindrical domains of large size
S Guesmia
Nonlinear Analysis: Theory, Methods & Applications 70 (9), 3320-3331, 2009
222009
Asymptotic behavior of solutions of hyperbolic problems on a cylindrical domain
B Brighi, S Guesmia
Discrete Contin. Dyn. Syst. suppl, 160-169, 2007
212007
Etude du comportement asymptotique de certaines équations aux dérivées partielles dans des domaines cylindriques
S Guesmia
These Université de Haute Alsace, 2006
192006
Anisotropic singular perturbations of hyperbolic problems
S Guesmia, A Sengouga
Applied Mathematics and Computation 217 (22), 8983-8996, 2011
182011
Asymptotic behavior of elliptic boundary-value problems with some small coefficients.
S Guesmia
Electronic Journal of Differential Equations 2008, 2008
182008
Asymptotic behavior of elliptic boundary-value problems with some small coefficients
S Guesmia
Electronic Journal of Differential Equations 2008 (59), 1-13, 2008
182008
On elliptic boundary-value problems of order 2m in cylindrical domain of large size
B Brighi, S Guesmia
Adv. Math. Sci. Appl 18, 237-250, 2008
132008
Asymptotic development of anisotropic singular perturbation problems
S Azouz, S Guesmia
Asymptotic Analysis 100 (3-4), 131-152, 2016
122016
Large time and space size behaviour of the heat equation in non-cylindrical domains
S Guesmia
Archiv der Mathematik 101 (3), 293-299, 2013
112013
Some singular perturbations results for semilinear hyperbolic problems
S Guesmia, A Sengouga
Discrete & Continuous Dynamical Systems-S 5 (3), 567, 2011
92011
Anisotropic singular perturbations of variational inequalities
M Chipot, S Guesmia, A Sengouga
Calculus of Variations and Partial Differential Equations 57 (1), 7, 2018
82018
On the minimal solution for some variational inequalities
M Chipot, S Guesmia, S Harkat
Journal of Differential Equations 266 (1), 493-525, 2019
62019
Existence results for some partial integro-differential equations
S Guesmia, R Kechkar, MS Moulay
Mediterranean Journal of Mathematics 13, 4063-4079, 2016
42016
The system can't perform the operation now. Try again later.
Articles 1–20